# SDR FDEA2023011320082

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 715 X =  8 FOUND CRACKED.
